Applied Mathematics

Vol.5 No.3(2014), Paper ID 42639, 10 pages

DOI:10.4236/am.2014.53033

 

The Differential Quadrature Solution of Reaction-Diffusion Equation Using Explicit and Implicit Numerical Schemes

 

Mohamed Salah, R. M. Amer, M. S. Matbuly

 

Department of Engineering Mathematics and Physics, Faculty of Engineering, Zagazig University, Zagazig, Egypt
Department of Engineering Mathematics and Physics, Faculty of Engineering, Zagazig University, Zagazig, Egypt
Department of Engineering Mathematics and Physics, Faculty of Engineering, Zagazig University, Zagazig, Egypt

 

Copyright © 2014 Mohamed Salah, R. M. Amer, M. S. Matbuly et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Salah, R. Amer and M. Matbuly, "The Differential Quadrature Solution of Reaction-Diffusion Equation Using Explicit and Implicit Numerical Schemes," Applied Mathematics, Vol. 5 No. 3, 2014, pp. 327-336. doi: 10.4236/am.2014.53033.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.